MathSciNet Relay Station
MathSciNet bibliographic data
MR1080637 46L50 (47D25)
Sukochev, F. A.; Chilin, V. I. Symmetric spaces over semifinite von Neumann algebras. (Russian) Dokl. Akad. Nauk SSSR 313 (1990), no. 4, 811--815; translation in Soviet Math. Dokl. 42 (1991), no. 1, 97–101
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement